# SDR CALA0001056

- Difficulty date: July 11, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 49,001 hours, 22,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AND LOOSE RIVETS IN RT WING SLAT NR 3 AT AFT SIDE.  THE CRACK WAS STOP DRILLED IAW SRM 57-01, FIGURE 3.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 57-01, FIGURE 3 AND 51-10-04.
